# SDR A6WA202110067895

- Difficulty date: September 25, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R3102529
- Part serial: NSN
- Condition: Corroded
- Location: Floor Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL STRAP P/N 601R31025-29 AT FS559 AND LBL28.00".   ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED FLOOR SILL STRAP WITH A NEW FABRICATED STRAP P/N 601R31025-29 AT FS559 AND LBL28.00. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-24-16, SRM 51-42-06, SRM 51-45-00, SRM 51-21-11, SRM 51-25-06, SRM 5151-25-01, ALL AT REV 38.
